# SDR DL72L982350

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 13
- Component: 1102833
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 AND FWD AISLE AREA EMERGENCY LIGHTS INOP.  REPLACED BATTERIES IN THE L-1 DOOR POS AND REPLACED LIGHT ASSY FOR THE FWD AISLE EMERGENCY LIGHT.
